I would like to know how I can stop gaining weight being on Remeron I have been putting weight on already and have only been on it a few weeks
Remeron unfortunately is known for weight gain. It can pull you out of a dark depression but messes with your metabolism. It can give you crazy sugar and carb cravings. Talk to your doctor about your concern, they are legitimate concerns. Maybe there is an alternative med you can take.
Hope you find an answer soon.
- Remeron Information for Consumers
- Remeron Information for Healthcare Professionals (includes dosage details)
- Side Effects of Remeron (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 May 2010 • 2 answers
Posted 2 Feb 2015 • 2 answers
Will pristiq desvenlafaxine make me put on weight? I am about to start it and scared of weight gain?
Posted 13 Aug 2015 • 3 answers
Posted 19 Dec 2017 • 2 answers
Remeron plus Wellbutrin? Remeron has been the antidepressant that has worked the best and I've been?
Posted 10 Feb 2018 • 1 answer